# SDR SIMA20130521009

- Difficulty date: May 21, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N667GB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145784
- Aircraft time: 23,991 hours, 20,748 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSEPCTION, FOUND THE NR 1 EMERGENCY LIGHT STRIP HAD A BROKEN CONNECTION. THE ACFT WAS REMOVED FROM SERVICE. R & R THE NR 1 EMERGENCY LIGHT STRIP IAW AMM 33-50-12.  THE OPS CHECK WAS GOOD.  THE ACFT WAS RETURNED TO SERVICE.
